# SDR CHQA20131219458

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 31,058 hours, 25,673 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,467 hours, 17,004 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMELL  FROM ROW 7.  MX TROUBLE SHOT THE ISSUES TO THE CEILING LIGHT AT ROW 7A.  THE LIGHT IS CURRENTLY ON DEFERRAL & THE FINAL CORRECTIVE ACTION & PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
